# SDR 2023FA0000741

- Difficulty date: August 5, 2023
- Submitted: November 7, 2023
- Operation: General aviation
- Aircraft: N5355W
- Make and model: Cessna 172R
- Aircraft serial: 17281167
- Aircraft time: 8,369 hours
- Engine: Lyc IO360L2A
- Engine time: 8,369 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23936
- Condition: Binding
- Location: Nr 2 Cylinder
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

#2 CYLINDER STUCK EXHAUST VALVE CAUSING PUSHROD TO BEND AND LOSS OF POWER.
